Home > Groups > Vagifem and Gallstones > I've been taking vagifem for a year or more, and o...

I've been taking vagifem for a year or more, and o...

  • I've been taking vagifem for a year or more, and over weeekend developed upper abdominal pain, nausea and fever. Saw GI Dr yesterday who ordered a CT scan to rule out gallstones and pancreatitis. I'm not sure yet of my diagnosis, but wondered if vagifem caused gallstones?

    Post created 7 months 2 weeks ago

Comments

  • Read this, Laurie

    Read this, Laurie
    "Women are more likely to develop gallstones than men. Extra estrogen can increase cholesterol levels in bile and decrease gallbladder contractions, which may cause gallstones to form. Women may have extra estrogen due to pregnancy, hormone replacement therapy, or birth control pills.
    Gallstones | NIDDK"
    That, of course, besides other long term estrogen side effects that you should be aware of!
    On the other hand, family history, advancing age, and increased weight, are additional predisposing factors for Gall stones.
    Dr Hana Fayyad, pediatrician

    (Maria Jasmine Freeman, author of The Cross Of Menopause--immolation🔥🔥🔥)

    7 months 2 weeks ago

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes